Skip navigation

Items where Author is "Chapman, J. W."

Items where Author is "Chapman, J. W."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 2.

Article

Drake, V. A., Chapman, J. W., Lim, K. S., Reynolds, D. R. ORCID: 0000-0001-8749-7491, Riley, J. R. and Smith, A. D. (2017) Ventral-aspect radar cross sections and polarization patterns of insects at X band and their relation to size and form. International Journal of Remote Sensing, 38 (18). pp. 5022-5044. ISSN 0143-1161 (Print), 1366-5901 (Online) (doi:https://doi.org/10.1080/01431161.2017.1320453)

Fu, X.- W., Li, C., Feng, H.- Q., Liu, Z. F., Chapman, J. W., Reynolds, D. R. ORCID: 0000-0001-8749-7491 and Wu, K. - M. (2014) Seasonal migration of Cnaphalocrocis medinalis (Lepidoptera: Crambidae) over the Bohai Sea in northern China. Bulletin of Entomological Research, 104 (05). pp. 601-609. ISSN 0007-4853 (Print), 1475-2670 (Online) (doi:https://doi.org/10.1017/S0007485314000376)

This list was generated on Wed Nov 13 17:23:01 2019 UTC.